Ele-Math Home
JCA
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Volume 20
Volume 21
Volume 22
Volume 23
Volume 24
Volume 25
Issue 1
Issue 2
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Kiran N. Darji
On generalized
β
-absolute convergence of single and double series in multiplicative systems
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
K. N. Darji
Find more articles with the same subject classes
Primary
42C10
Find more articles with the same keywords
multiplicative system
generalized
β
-absolute convergence
functions of
p
-
Λ
-bounded fluctuation
functions of
p
-
(Λ
1
,Λ
2
)
-bounded fluctuation
Downloads
Abstract
Abstract
Full article
Full article